Evidence map›Paper›PMID 35911368›Full record

ArticleCureus2022

Early-Onset Drug Hypersensitivity Syndrome in a Man With Pneumonia Due to Pre-sensitization to Olanzapine.

Azusa Sogo, Hiroshi Horiuchi, Takashi Ueda, Hiroshi Miyazaki, Ryosuke Furuya

Open access · diamondAbstract readCase Reports
In one paragraph

Article in Cureus, 2022. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.

0numbers the graph read from it
0cells of the map it votes in
2citing papers in PubMed
0.3field-weighted citation impact, top 38% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

2 citing papers in PubMed, 2 citations in OpenAlex.

  1. Article
  2. A Case of Olanzapine-Induced Cutaneous Eruption.The American journal of case reports · 2023
    Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

5 authors at 1 institution in 1 country.

Azusa SogoDepartment of Critical Care and Emergency Medicine, National Hospital Organization Yokohama Medical Center, Yokohama City, JPN.
Hiroshi HoriuchiDepartment of Critical Care and Emergency Medicine, National Hospital Organization Yokohama Medical Center, Yokohama City, JPN.
Takashi UedaDepartment of Dermatology, National Hospital Organization Yokohama Medical Center, Yokohama City, JPN.
Hiroshi MiyazakiDepartment of Critical Care and Emergency Medicine, National Hospital Organization Yokohama Medical Center, Yokohama City, JPN.
Ryosuke FuruyaDepartment of Critical Care and Emergency Medicine, National Hospital Organization Yokohama Medical Center, Yokohama City, JPN.
National Hospital Organization · JP

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Drug hypersensitivity syndrome (DHS) generally starts two weeks to two months after administration of certain drugs. Olanzapine has been reported to cause drug reaction with eosinophilia and systemic symptoms (DRESS), but rarely causes drug-induced hypersensitivity syndrome (DIHS). A 49-year-old schizophrenic man was hospitalized for pneumonia and developed DIHS/DRESS 10 days after starting olanzapine. Although reactivation of human herpesvirus 6, which is one of the diagnostic criteria for DIHS, was not confirmed, the diagnostic criteria for DRESS were met. The patient may have developed early-onset DIHS/DRESS because he was sensitized to olanzapine prior to hospitalization.

Indexed as

adverse drug reactiondrug hypersensitivity syndromedrug-induced hypersensitivity syndromeolanzapineskin rash

Identifiers

PMID35911368
PMCPMC9328836
OpenAlexW4289456712

What OpenQuestion holds

Textmetadata
LicenceCC BY
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.